Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publications


2018 | Journal Article | LibreCat-ID: 45951
B. Kovács, “Computing arbitrary Lagrangian Eulerian maps for evolving surfaces,” Numerical Methods for Partial Differential Equations, vol. 35, no. 3, pp. 1093–1112, 2018, doi: 10.1002/num.22340.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45946
B. Kovács and C. A. Power Guerra, “Maximum norm stability and error estimates for the evolving surface finite element method,” Numerical Methods for Partial Differential Equations, vol. 34, no. 2, pp. 518–554, 2017, doi: 10.1002/num.22212.
LibreCat | DOI
 

2017 | Journal Article | LibreCat-ID: 45945
B. Kovács and C. A. Power Guerra, “Maximum norm stability and error estimates for the evolving surface finite element method,” Numerical Methods for Partial Differential Equations, vol. 34, no. 2, pp. 518–554, 2017, doi: 10.1002/num.22212.
LibreCat | DOI
 

2016 | Journal Article | LibreCat-ID: 45936
B. Kovács and C. A. Power Guerra, “Error analysis for full discretizations of quasilinear parabolic problems on evolving surfaces,” Numerical Methods for Partial Differential Equations, vol. 32, no. 4, pp. 1200–1231, 2016, doi: 10.1002/num.22047.
LibreCat | DOI
 

Filters and Search Terms

issn=0749-159X

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed